Almost Sharp Fronts for SQG: The Limit Equations

Charles Fefferman, José L. Rodrigo

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


We consider a construction of a family of almost-sharp fronts for the Surface Quasi-Geostrophic equation. The family is indexed by a parameter indicating the thickness of the almost-sharp front. In this paper we obtain the limit equation when the parameter approaches zero and construct approximate solutions of SQG in the analytic class.

Original languageEnglish (US)
Pages (from-to)131-153
Number of pages23
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Jul 2012

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Almost Sharp Fronts for SQG: The Limit Equations'. Together they form a unique fingerprint.

Cite this